question-icon

What causes abdominal pain in a person diagnosed with chronic tick infection?

default
Posted on Sat, 23 Jul 2016
Question: Hi, I have a chronic tick infection and I've had my blood drawn many times in the past 12 years (at least 150 times) and never a problem. The other day my nurse was drawing my blood and it came out very slow, then stopped and then after trying a couple other times, she noticed it was clotting quickly and she was concerned. My doctor is going to order a PT-INR next week, but until then, I am very concerned that my blood is hyper-coagulating. I'm having abdominal pain that seems to be pancreas-related. Other than that, what signs should I look for so that I can be safe and worry-free until next week when my doctor orders the additional testing?

If I'm not having any pain in my legs or chest, no trouble with shortness of breath, is it safe to assume I don't currently have anything life-threatening/a blood clot?

The only thing I've noticed is that my leg falls asleep easily when I sit with it tucked on the sofa.

Just to be safe, I started taking nattokinase and fish oil until I see my doctor next week.
doctor
Answered by Dr. Hardik Sanghvi (3 hours later)
Brief Answer:
No medicine is required right now.

Detailed Answer:
Hi, dear
I have gone through your question. I can understand your concern.

You have normal blood study many times. But this time it clots fasterthen usual.

Nothing to worry about that. It does not indicate hyper coagulation state.

You don't have any history of heart disease or stroke or other vascular disease.

So no need to take blood thinner.

For safe side go for complete coagulation profile once to rule out any clotting tendency.

Drink plenty of water and take healthy diet.
dehydration can lead to thick blood.

According to me no treatment is required right now.

Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Hardik Sanghvi

Hematologist

Practicing since :2008

Answered : 7043 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes abdominal pain in a person diagnosed with chronic tick infection?

Brief Answer: No medicine is required right now. Detailed Answer: Hi, dear I have gone through your question. I can understand your concern. You have normal blood study many times. But this time it clots fasterthen usual. Nothing to worry about that. It does not indicate hyper coagulation state. You don't have any history of heart disease or stroke or other vascular disease. So no need to take blood thinner. For safe side go for complete coagulation profile once to rule out any clotting tendency. Drink plenty of water and take healthy diet. dehydration can lead to thick blood. According to me no treatment is required right now. Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.